# SDR ABXA9900412

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Jamb
- Part number: 5910130505
- Condition: Cracked
- Location: Aft Press Blkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CRACK IN UPPER LEFT CORNER OF AFT PRESSURE BULKHEAD DOOR.  REPAIRED IAW ABX REA D953-28299.
